MathSciNet Relay Station
MathSciNet bibliographic data
MR1160080 (93j:22013) 22E27 (22E60 58F06)
Arnal, D.; Ludwig, J. La convexité de l'application moment d'un groupe de Lie. (French) [Convexity of the moment mapping of a Lie group] J. Funct. Anal. 105 (1992), no. 2, 256–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement